# SDR WRLA2008020

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Frozen
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS WOULD NOT EXTEND, NO FLAPS/SLATS EXTENDED CHECKLIST ACCOMPLISHED, EMERGENCY DECLARED.  FOUND AREA ABOVE LT & RT MAIN GEAR BOX FLOODED WITH WATER & FROZEN. DRAINED & VENTILATED DRY. REPLACED INSULATION BLANKETS BS 1381-1521 MM 25-85-01. FLOOR PANELS INSTALLED AND SEALED. FLAPS/SLATS OPS CHECK REF MM 27-50-00.
